# SDR SWAA2022063015776

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621DB CORNERS ARE DISBONDED / [01] REMOVED 2EA. BACKUP PLATES ACCORDING TO SRM 51-40-02; PARA. 4.E.  REMOVED UPPER SURFACE BONDED ALUMINUM FOIL TO FACILITATE EVALUATION ACCORDING TO SRM 51-70-14-2R-3; PARA. 4.A.(2).(B).;[02] REMOVED LOWER SURFACE FINISHES TO FACILITATE EVALUATION ACCORDING TO AMM 51-21-99-300-802; PARA. 3.C.(3).(A) THRU (D).;[03] IDENTIFIED PANEL 621DB MATERIAL ACCORDING TO SRM 57-41-01-0I-4; FIG. 5; TABLE 5; ITEM 2; AND FIG. 19; TABLE 16.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1; PARA'S 2.B AND 4.A.(5) & (6); AND FIG. 106.  AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 57-41-01-2R-1; PARA'S 2; 4.B; AND TABLE 202.  REMOVED ERODED PLIES TO A REGULAR SHAPE IN TWO AREAS; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREAS; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.A THRU 4.D.;[[11] FABRICATED FOIL REPAIR PLY FROM BMS8-289 LOT#1484605-1; INSTALLED FOIL USING BMS5-128 LOT#JH1LAA7523. VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 CAL DUE:09/2022. IAW SRM 51-70-14-2R-3 PAR.4 A(3-5A;11A-J);14] INSTALLED (2EA) BACK-UP PLATES IAW SRM 51-40-02-0G-0 PAR.4 B-C & BOEING DWG 116A9110-3  APPLIED; CURED; AND TESTED CONDUCTIVE COATING LOT#S22B211; RESISTIVITY CHECKED GOOD USING MULTIMETER ID:ATS1658 CAL DUE:03/2023 IAW AMM 51-21-71-370-801 PAR.3 D(1-4;7A);
